# SDR REXA2025051300581

- Difficulty date: March 22, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Frame
- Part number: SH670321181
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE BEHIND FWD TOILET SERVICE DOOR IS CORRODED, F.S.379 BETWEEN STGR 23R TO 22R.     REMOVED AND REPLACED 379 (P/N SH670-32118-1) IAW CRJ-700 SRM 51-42-06-001-001-A01.
